IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev ICSS Conf / Next ICSS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Koji Nakao (KDDI/NICT)
Vice Chair Hiroaki Kikuchi (Tokai Univ.), Koichi Sakurai (Kyushu Univ.)
Secretary Yuu Miyake (KDDI R&D Labs.), Naoto Sone (Naruto Univ.)
Assistant Shiho Moriai (Sony)

Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Yuji Oie (Kyushu Inst. of Tech.)
Vice Chair Motonori Nakamura (NII), Katsuyoshi Iida (Tokyo Inst. of Tech.), Kenichi Nagami (Inetcore)
Secretary Toyokazu Akiyama (Kyoto Sangyo Univ.), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masashi Eto (NICT), Kazuya Tsukamoto (Kyushu Inst. of Tech.)

Conference Date Thu, Jun 18, 2009 10:10 - 17:00
Fri, Jun 19, 2009 09:20 - 15:00
Topics Internet Security, etc. 
Conference Place  

Thu, Jun 18 AM 
10:10 - 12:00
  10:10-10:20 Opening Address ( 10 min. )
(1) 10:20-10:45 A study on detection of botnet based on probabilistic dependencies Shintaro Murakami, Hiroki Hamasaki, Masanori Kawakita, Jun'ichi Takeuchi (Kyushu Univ/ISIT), Katsunari Yoshioka (Yokohama National Univ.), Daisuke Inoue, Masashi Eto, Koji Nakao (NICT)
(2) 10:45-11:10 Detection of Shellcodes in Remote Exploit Codes
-- Detection Method based on Structural Analysis --
Hiroki Nogawa, Fuminori Adachi, Yasumitsu Tsujino, Seiji Moriya, Kazunori Saito (Secureware)
(3) 11:10-11:35 A proposal for autonomous crawling client honeypot Yuji Hoshizawa, Kazuo Kawamorita, Tsuyoshi Tachikawa, Masaki Kamizono (SecureBrain Corp.)
(4) 11:35-12:00 A Study on effective usage of the URL Blacklists Takahiro Matsuki, Yuu Arai (LAC)
  12:00-13:30 Lunch Break ( 90 min. )
Thu, Jun 18 PM 
13:30 - 15:10
(5) 13:30-13:55 * Ryoichi Isawa (CRYPTO Co., Ltd.), Kota Kondo, Masakatu Morii (Kobe Univ.), Sadako Takasuka (CRYPTO Co., Ltd.), Koji Nakao (NICT)
(6) 13:55-14:20 * Kota Kondo (Kobe Univ.), Ryoichi Isawa (CRYPTO Co., Ltd.), Masakatu Morii (Kobe Univ.), Sadako Takasuka (CRYPTO Co., Ltd.), Koji Nakao (NICT)
(7) 14:20-14:45 * Satoshi Hashimoto (Kobe Univ.), Ryoichi Isawa (CRYPTO Co., Ltd.), Tatsuya Takehisa (Japan Datacom Co., Ltd.), Masakatu Morii (Kobe Univ.), Koji Nakao (NICT)
(8) 14:45-15:10 Remote Access VPN with Dynamic Port Randomization Function by Mobile Codes Tatsuya Takehisa (Japan Datacom Co., Ltd), Ryoichi Isawa (CRYPTO Co., Ltd.), Masanori Hirotomo, Masakatu Morii (Kobe Univ.), Koji Nakao (NICT)
  15:10-15:30 Break ( 20 min. )
Thu, Jun 18 PM 
15:30 - 17:00
(9) 15:30-16:15 [Invited Talk]
*
Masakazu Takahashi (Microsoft)
(10) 16:15-17:00 [Invited Talk]
*
Youki Kadobayashi (Nara Inst. of Sci and Tech.)
  18:00-20:00 Reception Party ( 120 min. )
Fri, Jun 19 AM 
09:20 - 11:50
(11) 09:20-09:45 A Reduction Method of Advertising Messages on QoS Routing Protocols for Excluding Crankbacks Kenji Fujikawa (NICT), Masataka Ohta (NICT/Tokyo Inst. of Tech.)
(12) 09:45-10:10 The Simple browser based application platform
-- Application of the single GUI window system which executes one or more GUI window programs --
Takatoshi Yanase (Applet Server System Lab)
(13) 10:10-10:35 Design and Verification of Dual Redundant Communication Protocols using Model Checking Satoshi Ikeda, Masahiro Jibiki (NEC Corp.), Yasushi Kuno, Taketoshi Nishimori (Univ. of Tsukuba.)
(14) 10:35-11:00 Validation of packet origin using public route information Meidai Saito (National Police Academy), Keisuke Ishibashi (NTT Corp.)
(15) 11:00-11:25 Evaluation of Traffic Engineering Mechanism for Peer-to-Peer Appications Satoshi Kamei (NTT Corp.), Takeshi Inoue, Tomohiro Nishitani (NTT Comm.)
(16) 11:25-11:50 Reducing Network Power Consumption Using Dynamic Link Metric Method and Power Off Links Zhou Jia, Shan Gao, Aya Tsurusaki, Naoaki Yamanaka (Keio Univ.)
  11:50-13:00 Lunch Break ( 70 min. )
Fri, Jun 19 PM 
13:00 - 15:00
(17) 13:00-13:25 Key escrow method of personal decryptographic key by using elliptic curve caliculation Michiko Harayama, Kouji Sakai, Hiroyuki Goto (Gifu Univ.)
(18) 13:25-13:50 Design and Evaluation of NGN/IPv6 Security Test System Kenji Rikitake, Masashi Eto, Mio Suzuki, Daisuke Inoue (NICT), Koji Nakao (NICT/KDDI), Satoshi Kobayashi, Suminobu Akiba (DIT)
(19) 13:50-14:15 Study on Classification of Malware and it Applications Soma Katsute (Kobe Univ.), Kouki Yasumoto (NEC), Ryoichi Isawa (Kobe Univ./CRYPTO), Masakatu Morii (Kobe Univ.), Koji Nakao (NICT)
(20) 14:15-14:40 * Akira Morikawa, Motomu Murakami, Yuko Ozasa, Soma Katsute (Kobe Univ.), Ryoichi Isawa (Kobe Univ./CRYPTO), Masakatu Morii (Kobe Univ.), Koji Nakao (NICT)
  14:40-15:00 Closing ( 20 min. )

Announcement for Speakers
General Talk (25)Each speech will have 18 minutes for presentation and 7 minutes for discussion.

Contact Address and Latest Schedule Information
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Yutaka Miyake (KDDI R&D Laboratories, Inc.)
TEL: +81-49-278-7367, FAX: +81-49-278-7510
E-: s 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~icss/index.html
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 


Last modified: 2009-06-18 15:44:39


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   Prev ICSS Conf / Next ICSS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Home Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan